advertisement
Updated 09 September 2015

Action point

0

A common side effect of the medication Tamsulosin (Flomax) that is used to treat urinary incontinence is dizziness.

This usually resolves after the second or third dose. If the dizziness persists, worsens or is very severe, stop the medication and speak to your doctor.

Visit our Incontinence Centre for more on managing this condition.

 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Mental health & your work »

How open are you about mental illness in the workplace?

Mental health in the workplace – what you can do to help

If you know that one of your colleagues suffers from a mental illness, would you be able to help them at work? Maligay Govender offers some helpful mental health "first aid" tips.

Sleep & You »

Sleep vs. no sleep Diagnosis of insomnia

6 things that are sabotaging your sleep

Kick these shut-eye killers to the kerb and make your whole life better – overnight.